# SDR RAIA00502016

- Difficulty date: February 10, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N563HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41079
- Aircraft time: 20,771 hours, 19,645 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

TAKEOFF CONFIG WARNING DURING TAXI.  MAINTENANCE DEFERRED GROUND SPOILER SYSTEM PER MEL 3671.  REMOVE AND REPLACE LT SPOILER ACTUATOR
